# SDR AALA20090707TUL10

- Difficulty date: March 26, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 62,307 hours, 21,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED.  REPAIRED IAW EA B757-53-005762 DATED 26 MAR 09.
